MAUDE Adverse Event Report: OREGON MANUFACTURING PLANT NATURALYTE 2301 2K 3.0CA 1MG GAL; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

OREGON MANUFACTURING PLANT NATURALYTE 2301 2K 3.0CA 1MG GAL; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 08-2301-3
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the customer reported samples were available for return for evaluation, however as of 11/12/2020 no samples were returned.Samples are not needed to confirm the allegation.A sample retain was tested through a special test request and found to be within specifications.Through other complaint allegations of the same issue for lots 20lxac056, 20lxac058, and 20lxac076, there were companion samples available for testing which were tested at both the (b)(4) laboratories.And results were found to be conflicting.Due to the conflicting results found between the laboratories, the (b)(4) test methods were reviewed and a deficiency was found in the test method pertaining to the sodium and potassium analyte tests.Because of the deficiency found in the test method, it was determined that lot 20nxac013 did not meet release specifications and the allegation conductivity low was confirmed.A product history review was performed.A review of the complaint management system on 11/19/2020 identified 6 additional reported event for lot no.20nxac013 related to conductivity issues.A review of the product inventory records for lot no.20nxac013 indicated that (b)(4) cases of finished product were manufactured on 10/7/20 for distribution with no noted nonconformances.After reviewing the finished product release summary, it was determined that 20nxac013 met release specifications.In conclusion, 20nxac013 release testing was found to be compromised due to the deficient test method.A non-conformance was already opened for allegations of conductivity issues and escalated to a corrective action preventative action (capa).Based on the investigation performed, cause was traced to manufacturing.
 
Event or Problem Description
A hemodialysis (hd) clinic facility administrator reported to fresenius customer service that a lot of naturalyte had low conductivity.The facility administrator stated they had 8 cases of the effected lot.Additional information was requested however to date has not been provided.

Brand Name
NATURALYTE 2301 2K 3.0CA 1MG GAL
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
OREGON MANUFACTURING PLANT
director, quality systems
750 n lallendorf road
oregon OH 43616
MDR Report Key10931245
Report Number3005162618-2020-00134
Device Sequence Number4295274
Product Code KPO
UDI-Device Identifier00840861101702
UDI-Public00840861101702
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number08-2301-3
Device Catalogue Number08-2301-3
Device Lot Number20NXAC013
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1